Volume 29, Number 1
Preview Issue Next Issue

full paper access

Klaus Deckelnick and Michael Hinze

10.4208/jcm.1006-m3213

J. Comp. Math., 29 (2011), pp. 1-15.

Preview Full PDF 127 179 Article preview

full paper access

Xinghua Wang and Aimin Xu

10.4208/jcm.1007-m3067

J. Comp. Math., 29 (2011), pp. 16-25.

Preview Full PDF 119 167 Article preview

full paper access

Xin Wen

10.4208/jcm.1006-m3057

J. Comp. Math., 29 (2011), pp. 26-48.

Preview Full PDF 117 165 Article preview

full paper access

Ishtiaq Ali

10.4208/jcm.1006-m3150

J. Comp. Math., 29 (2011), pp. 49-60.

Preview Full PDF 124 192 Article preview

full paper access

Caifang Wang and Tie Zhou

10.4208/jcm.1006-m3182

J. Comp. Math., 29 (2011), pp. 61-73.

Preview Full PDF 121 179 Article preview

full paper access

Xiaonan Wu and Jiwei Zhang

10.4208/jcm.1004-m3195

J. Comp. Math., 29 (2011), pp. 74-90.

Preview Full PDF 124 192 Article preview

full paper access

Jiming Yang and Yanping Chen

10.4208/jcm.1006-m2991

J. Comp. Math., 29 (2011), pp. 91-107.

Preview Full PDF 120 187 Article preview

full paper access

Lisa G. Davis and John R. Singler

10.4208/jcm.1006-m3119

J. Comp. Math., 29 (2011), pp. 108-130.

Preview Full PDF 114 178 Article preview

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80